Bounds for the Generalized Repetition Threshold

Abstract : The notion of repetition threshold, which is the object of Dejean's conjecture (1972), was generalized by Ilie, Ochem, and Shallit in 2005, to include the lengths of the avoided words. We give a lower and an upper bound on this generalized repetition threshold.
Document type :
Journal articles
Complete list of metadatas
Contributor : Pascal Ochem <>
Submitted on : Monday, October 8, 2012 - 10:39:08 AM
Last modification on : Tuesday, December 17, 2019 - 2:07:36 AM


  • HAL Id : lirmm-00739391, version 1


Francesca Fiorenzi, Pascal Ochem, Elise Vaslet. Bounds for the Generalized Repetition Threshold. Theoretical Computer Science, Elsevier, 2011, 412 (27), pp.2955-2963. ⟨lirmm-00739391⟩



Record views